# SDR SWAA2024102537964

- Difficulty date: September 15, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 58,290 hours, 29,791 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK R/H AFT BULHEAD INB COMPARTMENT LOWER ATTACHED ANGLE EDGE CRACKED I/B FLOOR PANEL # 211AF MKD DOT<[01] ACCOMPLISHED REMOVAL AND REPLACEMENT OF CRACKED ANGLE AT FLIGHT DECK R/H AFT BULKHEAD I/B COMPARTMENT LOWER POSITION; ADDITIONALLY RESTORED DISTURBED DECORATIVE FINISH  REFERENCES: BOEING DWG#233A5307 SHEET 45; SRM 51-40-05. SRM 51-10-01-0G-0; SRM 51-40-02-0G-0.;[02] FINAL INSPECTION; VERIFIED STEP #1.
